Approximation of solutions of operator-differential equations by operator polynomials
Abstract
We prove theorems that characterize the classes of functions whose best approximations by algebraic polynomials tend to zero with given order. We construct approximations of solutions of operator-differential equations by polynomials in the inverse operator.Downloads
Published
25.11.1998
Issue
Section
Research articles
How to Cite
Kashpirovskii, A. I., and Yu. V. Mytnik. “Approximation of Solutions of Operator-Differential Equations by Operator Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1506–1516, https://umj.imath.kiev.ua/index.php/umj/article/view/4802.